It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


I did try to take mine my two antibiotics an hour apart just because my stomach was so upset and painful. Then I just spaced them out thru the day. It wasn't easy, especially trying to take them and then go to bed, they can easily cause GERD.
[QUOTE=johnleone;4846920]oh i never knew i was suppose to take pepto bismol with it. is it required you take it or is it for if you have stomach problems with the antibiotics?[/QUOTE]

Yes the quadruple therapy includeds pepto. The active chemicals in the pepto actually help to kill off h.pylori. It can't do it alone but it does help, and it also helps coat your stomach, helps with stomach upset and possible diarrhea from the meds and the PPI's. I also had a ulcer and it helped to coat the ulcer too. Not everyone gets an ulcer from HP, but I have a nasty one. I went thru the 2 week treatment and I am now one week after meds. I'm doing pretty good too. Still need to stay away from foods that can bother an ulcer (like coffee, beer, chocolate, spicy foods etc)





All times are GMT -7. The time now is 05:15 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!